# SDR IPXA2018090733717

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 31,499 hours, 21,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HAS EIGHT INOP BULBS. R&R EIGHT BULBS IN THE EMERGENCY LIGHT PER AMM 33-51-01-2.
